# SDR 9JLA2021100630732

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,600 hours, 6,177 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 1283840475
- Part serial: 1406A
- Condition: False Indication
- Location: Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW REPORTED THE RIGHT ENGINE ITT INTERMITTENTLY READING 150 DEGREES HIGHER THAT THE LEFT AT HIGH POWER SETTINGS WITH NOW OTHER INDICATIONS OF ISSUES. THE MAINTENANCE VENDOR REMOVED AND REPLACED THE RIGHT TURBINE TEMP INDICATOR WITH OVERHAULED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
